Exact lower estimate of the upper limit of the ratio of the sum of sine series with monotone coefficients to its majorantстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 6 сентября 2019 г.

Работа с статьей


[1] Popov A. Y., Solodov A. P. Exact lower estimate of the upper limit of the ratio of the sum of sine series with monotone coefficients to its majorant // Moscow University Mathematics Bulletin. — 2014. — Vol. 69, no. 4. — P. 169–173. An unimprovable lower estimate of the upper limit of the ratio of the sum of sine series with monotone coefficients to its majorant is obtained. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть